Alert archive / Indiana / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Northern Indiana

July 7, 20174 counties in Ohio; 18 counties in Indiana

NWS Northern Indiana issued this flash flood watch at Jul 7, 2017, 10:53 AM EDT for 4 counties in Ohio; 18 counties in Indiana. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2017, 10:53 AM EDT (14:53 UTC)
Expired
Jul 7, 2017, 5:16 PM EDT
In force
6 hr
Issued by
NWS Northern Indiana
Flood severity
None
All 22 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN, Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 49 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

927 
WGUS63 KIWX 071453
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Northern Indiana
1053 AM EDT Fri Jul 7 2017

INZ003>005-008-009-012>018-022>027-032>034-OHZ015-016-024-025-
072300-
/O.NEW.KIWX.FF.A.0003.170707T1453Z-170708T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Elkhart-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Paulding-Putnam-
Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, 
North Judson, Bass Lake, Winamac, Francesville, Medaryville, 
Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, 
Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, 
Fort Wayne, New Haven, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Paulding, 
Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, 
Pandora, Van Wert, Ohio City, Lima, and Spencerville
1053 AM EDT Fri Jul 7 2017 /953 AM CDT Fri Jul 7 2017/

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

The National Weather Service in Northern Indiana has issued a

* Flash Flood Watch for portions of northern Indiana and 
  northwest Ohio, including the following areas, in northern 
  Indiana, Adams, Allen IN, Blackford, Cass IN, De Kalb, 
  Elkhart, Fulton IN, Grant, Huntington, Jay, Kosciusko, La 
  Porte, Marshall, Miami, Noble, Pulaski, St. Joseph IN, Starke, 
  Wabash, Wells, and Whitley. In northwest Ohio, Allen OH, 
  Paulding, Putnam, and Van Wert. 

* Until 8 PM EDT /7 PM CDT/ this evening

* Showers and thunderstorms are expected across northern Indiana
  and portions of northwest Ohio. These storms may travel several
  times over the same locations. Rainfall of 2 to 4 inches is 
  expected today, with localized amounts of 5 inches. Runoff from 
  this very heavy rainfall will likely lead to some flash 
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
2 follow-up statements
186 
WGUS63 KIWX 071916
FFAIWX

Flood Watch
National Weather Service Northern Indiana
316 PM EDT Fri Jul 7 2017

INZ003>005-008-009-012-014-016>018-OHZ015-016-024-025-072030-
/O.CAN.KIWX.FF.A.0003.000000T0000Z-170708T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Elkhart-Noble-De Kalb-Starke-Marshall-
Kosciusko-Whitley-Allen IN-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, 
North Judson, Bass Lake, Plymouth, Bremen, Culver, Warsaw, 
Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, 
South Whitley, Fort Wayne, New Haven, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, Spencerville, and Bluffton
316 PM EDT Fri Jul 7 2017 /216 PM CDT Fri Jul 7 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northern Indiana and
northwest Ohio has been cancelled. The potential for additional
heavy rain has shifted south of the area. A flood warning has 
been issued for portions of the flash flood watch area which
received the heaviest rainfall today.

$$

INZ013-015-022>027-032>034-080000-
/O.CON.KIWX.FF.A.0003.000000T0000Z-170708T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pulaski-Fulton IN-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-
Including the cities of Winamac, Francesville, Medaryville, 
Rochester, Akron, Logansport, Royal Center, Peru, Grissom AFB, 
Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, 
Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, 
Montpelier, Portland, and Dunkirk
316 PM EDT Fri Jul 7 2017 /216 PM CDT Fri Jul 7 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

The Flash Flood Watch continues for

* a portion of northern Indiana, including the following areas, 
  Adams, Blackford, Cass IN, Fulton IN, Grant, Huntington, Jay, 
  Miami, Pulaski, Wabash, and Wells. 

* Until 8 PM EDT /7 PM CDT/ this evening

* Showers and thunderstorms will gradually come to an end late
  this afternoon. Localized total rainfall amounts of 1 to 4
  inches are possible by early evening. Runoff from this very
  heavy rainfall will likely lead to some flash flooding through
  late afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
658 
WGUS63 KIWX 072116
FFAIWX

Flood Watch
National Weather Service Northern Indiana
516 PM EDT Fri Jul 7 2017

INZ013-015-022>027-032>034-072230-
/O.CAN.KIWX.FF.A.0003.000000T0000Z-170708T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pulaski-Fulton IN-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-
Including the cities of Winamac, Francesville, Medaryville, 
Rochester, Akron, Logansport, Royal Center, Peru, Grissom AFB, 
Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, 
Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, 
Montpelier, Portland, and Dunkirk
516 PM EDT Fri Jul 7 2017 /416 PM CDT Fri Jul 7 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northern Indiana has been
cancelled. 

While the threat of flash flooding has ended...heavy rainfall
today has led to flooding of creeks, streams, and low lying areas.
Some roads still have high water over them and may remain closed
overnight. Flood warnings are in effect for many areas and should
be consulted for more information. Do not drive or walk through
flooded areas. Roads and sidewalks may be washed out or damaged. 


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 6:51 AM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jul 7, 6:51 AM EDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
651 AM EDT Fri Jul 7 2017

.SYNOPSIS...
Issued at 343 AM EDT Fri Jul 7 2017

Showers and storms are expected today as a front crosses the region.
A few of these storms may be severe in the afternoon with damaging
winds and large hail the main threats. The best chances for severe
weather will be along and south of highway 24. Dry weather then
expected overnight through early Sunday with cooler and less humid
conditions. The chance for storms returns Sunday night through the
middle of next week.

&&

.SHORT TERM...(Today)
Issued at 343 AM EDT Fri Jul 7 2017

Convective trends for today remain the top concern of this forecast
package. Broad height falls enveloping the Great Lakes and surface
cold front slowly sagging south. Disparate clusters of convection
(severe at times) continuing to fire ahead of this front, driven
mainly by outflow/MCV from earlier storms. Front is not well-defined
across WI given this activity but better NW flow and cool/dry air
advection still appear across MN and northern WI. Seen some uptick
in lightning activity over the last hour or so with more favorably-
oriented line approaching GRR but still expect this activity to
slowly wane as it approaches IN/OH around sunrise. Moisture
convergence/LLJ is just not quite to the level necessary to sustain
early morning convection with increasingly diffuse convergence to
the E/SE across our area. Last few runs of HRRR (as well as most hi-
res CAMs) support this idea with convection decaying over our CWA
later this morning.

Main question is what impact this will have on our convective
chances later today, to which there is still not a clear-cut answer.
General trend in 00Z guidance is for a slightly later cold frontal
passage, potentially allowing better instability to build in our
CWA. There is certainly merit to this idea given surface front is
still well upstream and the real prominent shortwave is still in
Manitoba at press time. Parameters for at least scattered severe
weather are all there. Surface dewpoints are already near 70F and
may even climb a degree or two higher as moisture pools ahead of
front. Perhaps most disturbing is midlevel lapse rates hovering
around 7 C/km. This could yield SBCAPE of 2000+ J/kg by later today.
Wind/shear profiles are not exceptional but good enough for some
organized clusters. 0-6 km bulk shear values are around 25-30 kts
but similar values in the 0-3 km layer with 35-40kt winds at 700mb.
This morning convection is the wild card though. Hi-res depletes
this activity awfully quick given vigor of current updrafts and some
concern that composite outflow and cloud cover could disrupt/cap
instability later today. However, still think the effect of this
convection will be limited for at least our SE half given the
aformentioned factors this morning and the underlying ingredients
support a higher risk for severe weather in those SE areas this
afternoon, as reflected in the latest SWODY1. Damaging winds and
large hail will be the main threats with best guess on timing
currently 17-22Z. Expect a quick end to precip around 00Z with
strong push of cool/dry air for tonight.

&&

.LONG TERM...(Tonight through Thursday)
Issued at 343 AM EDT Fri Jul 7 2017

Tonight into the weekend still looking very pleasant with cool N/NW
flow (at least on Saturday), dry air advection, and general
subsidence on upwind side of departing trough. 850mb temps drop into
the single digits on Sat, yielding highs in the mid to upper 70s
under mostly sunny conditions. Surface dewpoints will crash to
around 50F and will feel spectacular by July standards (and recent
conditions). Overnight lows similarly refreshing, in the mid to
upper 50s. Flow does begin to back a bit on Sunday with some late
day low-level theta-e advection. Typically overzealous GFS kicks out
fairly widespread QPF but suspect any showers will be very isolated.
Forcing is highly questionable with a subtle, convectively-enhanced
shortwave possibly diving into our region Sunday night. Some modest
WAA but system-relative isentropic ascent and moisture advection are
weak with lack of any pronounced LLJ. Enough moisture/instability to
warrant a slight chance PoP late in the day but expect limited
coverage and no severe threat.

Mid/upper level flow becomes more zonal heading into the first half
of next week, allowing warm/humid conditions to sweep back into the
Ohio Valley with periodic showers and storms likely. Largely
diurnally driven on Monday but better chances appear Tue/Wed as
Hudson Bay low briefly dips S/SE and tightens thermal gradient
across southern Great Lakes. Still many details to work out with
regard to exact timing and placement of best precip chances so stuck
close to concensus initialization with blanket low chance PoPs
through much of the period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 650 AM EDT Fri Jul 7 2017

Scattered thunderstorms along outflow boundary were movg se across
nrn IN attm. Expect this activity to grdly intensify with diurnal
heating and sink s-se with apchg cdfnt, so best potential for
storms this aftn at FWA. Given expected very unstable conditions
by aftn and modest deep layer shear, a svr storm with damaging
winds and large hail is psbl but threat too low attm to include
that detail in the taf attm. Otrws, with fropa sw winds will shift
to nw this aftn with vfr conditions prevailing in its wake through
tonight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 5:55 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
555 AM EDT Fri Jul 7 2017

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-081000-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
555 AM EDT Fri Jul 7 2017 /455 AM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are possible again this afternoon. Some of these storms
may be severe. The best chances for severe weather will be along and
south of highway 24. Damaging winds and large hail are the main
threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-081000-
La Porte-Berrien-
555 AM EDT Fri Jul 7 2017 /455 AM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Today and Tonight

Hazardous swimming conditions are possible along Lake Michigan
beaches late today and into tonight.

Thunderstorms are possible again later today but severe weather is
not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-081000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
555 AM EDT Fri Jul 7 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Conditions hazardous to small craft may be possible late today and
into tonight.

Thunderstorms are possible again later today but severe weather is
not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jul 7, 10:07 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             LAGRANGE                41.64N 85.42W
07/07/2017  E0.50 INCH       LAGRANGE           IN   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL.

&&

GH
Local storm report, Jul 7, 10:17 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HAIL             BIPPUS                  40.95N 85.62W
07/07/2017  E0.75 INCH       HUNTINGTON         IN   EMERGENCY MNGR

            REPORTS AROUND DIME SIZED HAIL.

&&

GH
Local storm report, Jul 7, 10:20 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HEAVY RAIN       3 SW BOURBON            41.27N 86.15W
07/07/2017  M2.35 INCH       MARSHALL           IN   MESONET

            90 MINUTE RAINFALL.

&&
Special weather statement, Jul 7, 10:22 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1022 AM EDT FRI JUL 7 2017

INZ025-071500-
Huntington-
1022 AM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT HUNTINGTON COUNTY...

At 1022 AM EDT, a strong thunderstorm was located near Huntington,
moving southeast at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Huntington, Andrews, Markle, Roanoke, Buckeye, Bowerstown, Majenica,
Bippus, Mahon, Goblesville and Plum Tree.

This includes Interstate 69 in Indiana between mile markers 278 and
291.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 500 PM EDT for
northeastern Indiana.

LAT...LON 4085 8564 4094 8564 4100 8561 4100 8534
      4065 8534
TIME...MOT...LOC 1422Z 296DEG 24KT 4093 8557

LEWIS
Local storm report, Jul 7, 10:25 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 S NAPOLEON            41.37N 84.13W
07/07/2017                   HENRY              OH   EMERGENCY MNGR

            DELAYED REPORT: 6 UTILITY POLES SNAPPED
            ALONG STATE RD 108 AND COUNTY RD N.

&&

GH
Local storm report, Jul 7, 10:52 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     HAIL             DESHLER                 41.21N 83.90W
07/07/2017  E0.75 INCH       HENRY              OH   TRAINED SPOTTER

            DIME SIZED HAIL.

&&

GH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:02 AM EDTSpecial Weather StatementIWXFulton28 min
Jul 7, 5:27 AM EDTSpecial Weather StatementIWXWilliams33 min
Jul 7, 5:59 AM EDTSpecial Weather StatementIWXDefiance, Henry31 min
Jul 7, 6:34 AM EDTSpecial Weather StatementIWXPutnam26 min
Jul 7, 10:58 AM EDTSpecial Weather StatementIWXDefiance, Henry, Williams32 min
Jul 7, 3:18 AM EDTSpecial Marine WarningIWX57 min
Jul 7, 3:27 AM EDTSpecial Weather StatementIWXLaPorte48 min
Jul 7, 3:59 AM EDTSevere Thunderstorm WarningIWXElkhart46 min
Jul 7, 4:18 AM EDTSpecial Weather StatementIWXSaint Joseph27 min
Jul 7, 4:22 AM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph23 min
Jul 7, 4:46 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Saint Joseph, Steuben44 min
Jul 7, 7:40 AM EDTSpecial Weather StatementIWXSaint Joseph50 min
Jul 7, 7:49 AM EDTSpecial Marine WarningIWX26 min
Jul 7, 8:11 AM EDTSpecial Weather StatementIWXElkhart34 min
Jul 7, 8:13 AM EDTSpecial Weather StatementIWXLaPorte, Starke47 min
Jul 7, 8:18 AM EDTSpecial Weather StatementIWXSaint Joseph27 min
Jul 7, 8:25 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaPorte, Marshall, Saint Joseph65 min
Jul 7, 8:40 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph4 hr
Jul 7, 8:40 AM EDTSevere Thunderstorm WarningIWXLaPorte, Starke35 min
Jul 7, 8:56 AM EDTSpecial Weather StatementIWXSaint Joseph34 min
Jul 7, 9:11 AM EDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley49 min
Jul 7, 9:24 AM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange36 min
Jul 7, 9:47 AM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Jul 7, 9:49 AM EDTSevere Thunderstorm WarningIWXHuntington, Kosciusko, Wabash, Whitley26 min
Jul 7, 9:57 AM EDTSpecial Weather StatementIWXDeKalb, LaGrange, Steuben33 min
Jul 7, 10:12 AM EDTSpecial Marine WarningIWX33 min
Jul 7, 10:16 AM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph44 min
Jul 7, 10:22 AM EDTSpecial Weather StatementIWXHuntington38 min
Jul 7, 10:29 AM EDTSevere Thunderstorm WarningIWXHuntington, Kosciusko, Wabash, Whitley46 min
Jul 7, 11:04 AM EDTAreal Flood WarningIWXAdams, Allen, Fulton, Grant, Huntington, Kosciusko and 8 more6 hr
Jul 7, 11:06 AM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Saint Joseph, Starke39 min
Jul 7, 11:15 AM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Jay, Wells45 min
Jul 7, 11:27 AM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall, Noble, Whitley33 min
Jul 7, 12:11 PM EDTSpecial Weather StatementIWXHuntington, Wabash, Wells49 min
Jul 7, 12:17 PM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley4 days
Jul 7, 1:10 PM EDTSpecial Weather StatementIWXStarke35 min
Jul 7, 1:22 PM EDTTornado WarningIWXPulaski, Starke38 min
Jul 7, 1:44 PM EDTSevere Thunderstorm WarningIWXGrant, Miami46 min
Jul 7, 1:54 PM EDTAreal Flood WarningIWXBlackford, Cass, Fulton, Grant, Jay, LaPorte and 5 more3 hr
Jul 7, 2:15 PM EDTSevere Thunderstorm WarningIWXPulaski, White30 min
Jul 7, 3:47 PM EDTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke3 days
Jul 7, 3:54 PM EDTSpecial Weather StatementIWXWhite36 min
Jul 7, 5:01 PM EDTAreal Flood WarningIWXFulton, Huntington, Kosciusko, LaPorte, Marshall, Miami and 5 more12 hr

Nearby

Flash Flood Watches in Indiana, 2017Flash Flood Watches in Ohio, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.